Involve: A Journal of Mathematics
- Volume 3, Number 4 (2010), 393-404.
A numerical investigation on the asymptotic behavior of discrete Volterra equations with two delays
We describe a numerical approach to the solution of two-delay Volterra integral equations, and we carry out a nonlinear stability analysis on an interesting test equation by means of a parallel investigation both on the continuous and the discrete problem.
Involve, Volume 3, Number 4 (2010), 393-404.
Received: 9 July 2010
Revised: 15 September 2010
Accepted: 24 September 2010
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Garzilli, Immacolata; Messina, Eleonora; Vecchio, Antonia. A numerical investigation on the asymptotic behavior of discrete Volterra equations with two delays. Involve 3 (2010), no. 4, 393--404. doi:10.2140/involve.2010.3.393. https://projecteuclid.org/euclid.involve/1513733336